# SDR DALA2022011000168

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,448 hours, 15,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 COVER FOR GREEN EMERGENCY EXIT SIGN OVER AISLE AT DOOR 4R FELL OFF. CORRECTIVE ACTION: REATTACHED LENS TO LIGHT ASSEMBLY AT 4R OVER AISLE. OK FOR SVC. (8211529)
